Skip to Content

Neulasta - Is there risk, danger of having WBC being too high?

Responses (1)

Marvell 22 Aug 2012

No, there isn't the risk that Neulasta will cause too high WBC count. Usually the counts are non-existant when this is given and it can take a few days to see any count at all. The patient will be monitored on regular basis and Neulasta should be stopped when neutrophil count comes up to a level approved by whatever protocol is being followed.

If the white blood cell count is low or zero it can take even up to (or more than a week) before any neutrophils even appear. All the best.

https://www.drugs.com/neulasta.html

OBrien1 13 days ago

Yes, there is a danger that Neulasta will cause a WBC that is too high.

We have a patient here who is near death because the oncologist injected Neulasta the day after chemo treatment without first checking WBC. The patients' WBC was 8.8 prior to chemo. The oncologist injected the patient with Neulasta the day after chemo without first checking WBC. The following day the patient was admitted to the hospital, stating they had difficulties breathing. One day later the patients heart rate jumped to around 140, blood oxygen dropped into the 70's, and the patient was rushed to ICU. Four days later physicians are unsure as to the patients survival.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions